# SDR 95ZZZX3431

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N725DM
- Make and model: Lear 25D
- Aircraft serial: 328
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2307006207
- Condition: Cracked
- Location: Aux Hyd Sys
- Part time: 3,891 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE FROM FOSTORIA, OH TO SALISBURY, MD, AIRCRAFT EXPEREINCED HYDRAULIC SYSTEM PRESSURE LOSS.  AIRCRAFT DIVERTED TO TOLEDO, OH, LANDED WITHOUT FURTHER INCIDENT.  AUXILIARY HYDRUALIC SYSTEM PRESSURE TUBE (PN 2307006-207) FOUND CRACKED AT FITTING LOCKING COLLAR.  TUBE REPLACED WITH UPDATED PART/HOSE ASSY (PN 2307006-211).
